Injectivity of harmonic mappings with a specified injective holomorphic part

Authors

  • Dariusz Partyka The John Paul II Catholic University of Lublin, Department of Mathematical Analysis, and The State School of Higher Education in Chełm, Institute of Mathematics and Information Technology
  • Ken-ichi Sakan Osaka Metropolitan University, Graduate School of Science

Keywords:

Harmonic mappings, quasiconformal mappings, Lipschitz condition, bi-Lipschitz condition, co-Lipschitz condition, injectivity of harmonic mappings

Abstract

Let F=H+G be a locally injective and sense-preserving harmonic mapping of the unit disk D in the complex plane C, where H and G are holomorphic in D and G(0)=0. The aim of this paper is studying interplay between properties of Fε:=H+εG, εC, and its holomorphic part H. In particular, several results dealing with the injectivity of Fε are obtained.
Section
Articles

Published

2022-03-16

How to Cite

Partyka, D., & Sakan, K.- ichi. (2022). Injectivity of harmonic mappings with a specified injective holomorphic part. Annales Fennici Mathematici, 47(1), 573–586. https://doi.org/10.54330/afm.115432